Alert archive / Mississippi / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 47, NWS Memphis, TN

February 1, 20124 counties in Mississippi

NWS Memphis, TN issued this severe thunderstorm warning at Feb 1, 2012, 6:50 PM CST for 4 counties in Mississippi. It was in force for 55 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Feb 1, 2012, 6:50 PM CST (00:50 UTC)
Expired
Feb 1, 2012, 7:45 PM CST
In force
55 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon

Counties Calhoun County, MS, Chickasaw County, MS, Lee County, MS, Pontotoc County, MS

The radar

The Columbus AFB radar (KGWX), 61 km from the middle of the area, began a volume at 00:50 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Feb 1, 7:10 PM CSTTSTM WND DMGCherry Creek, MSSEVERAL TREES DOWN ALONG HIGHWAY 345 FROM 1 MILE SOUTH OF CHERRY CREEK NORTH TO INCLUDE CHERRY CREEK.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Feb 1, 4:59 PM CSTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 0.8 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2012-02-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2012-02-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -161 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1685 m above ground
0-6 km bulk shear
53 kt
0-1 km storm-relative helicity
-161 m²/s²
0-3 km storm-relative helicity
-137 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

284 
WUUS54 KMEG 020050
SVRMEG
MSC013-017-081-115-020145-
/O.NEW.KMEG.SV.W.0047.120202T0050Z-120202T0145Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MEMPHIS TN
650 PM CST WED FEB 1 2012

THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHEASTERN CALHOUN COUNTY IN NORTHEAST MISSISSIPPI...
  CHICKASAW COUNTY IN NORTHEAST MISSISSIPPI...
  SOUTHWESTERN LEE COUNTY IN NORTHEAST MISSISSIPPI...
  EASTERN PONTOTOC COUNTY IN NORTHEAST MISSISSIPPI...

* UNTIL 745 PM CST

* AT 650 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN EXCESS OF
  60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 8
  MILES WEST OF ECRU TO 16 MILES SOUTHWEST OF VARDAMAN...OR ALONG A
  LINE EXTENDING FROM 11 MILES NORTHWEST OF PONTOTOC TO 25 MILES
  SOUTHWEST OF HOUSTON...AND MOVING EAST AT 35 MPH.

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO HOUSTON...
  OKOLONA...PONTOTOC...TUPELO...VERONA AND TRACE STATE PARK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3373 8925 3436 8903 3436 8864 3409 8871
      3409 8872 3381 8878 3381 8892 3375 8893
      3375 8903 3373 8904 3373 8918 3372 8920
      3372 8924
TIME...MOT...LOC 0050Z 270DEG 29KT 3434 8911 3372 8933

$$
2 follow-up statements
855 
WWUS54 KMEG 020123
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
723 PM CST WED FEB 1 2012

MSC013-020133-
/O.CAN.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
CALHOUN MS-
723 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALHOUN COUNTY IS
CANCELLED...

AT 723 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE 
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA 
...AND NO LONGER POSE AN IMMEDIATE THREAT TO LIFE OR PROPERTY. 
THEREFORE...THE SEVERE THUNDERSTORM WARNING IS CANCELLED.

LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
      3409 8871 3409 8872 3381 8878 3381 8892
      3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901

$$

MSC017-081-115-020145-
/O.CON.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
PONTOTOC MS-LEE MS-CHICKASAW MS-
723 PM CST WED FEB 1 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CST
FOR CHICKASAW...SOUTHWESTERN LEE AND EASTERN PONTOTOC COUNTIES...

AT 723 PM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM BELDEN TO SPARTA...OR ALONG A LINE EXTENDING FROM 6 MILES
NORTHWEST OF TUPELO TO 12 MILES SOUTH OF HOUSTON...MOVING EAST AT 35
MPH.

LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ENDVILLE...
HOUSTON...OAKLAND...OKOLONA...SHERMAN...TUPELO...VERONA...WOODLAND...
CHIWAPA...INDIAN HILLS...BEECH SPRINGS...BELDEN...CHESTERVILLE AND
FLOWERDALE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

.STAY TUNED TO THIS BROADCAST FOR THE LATEST UPDATES AND INFORMATION.
TO REPORT SEVERE WEATHER ONLY...CALL 1 800 4 3 2 0 8 7 5.

&&

LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
      3409 8871 3409 8872 3381 8878 3381 8892
      3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901

$$
340 
WWUS54 KMEG 020146
SVSMEG

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
746 PM CST WED FEB 1 2012

MSC017-081-115-020157-
/O.EXP.KMEG.SV.W.0047.000000T0000Z-120202T0145Z/
PONTOTOC MS-LEE MS-CHICKASAW MS-
746 PM CST WED FEB 1 2012

...THE SEVERE THUNDERSTORM WARNING FOR CHICKASAW...SOUTHWESTERN LEE
AND EASTERN PONTOTOC COUNTIES HAS EXPIRED...

AT 747 PM CST...WEATHER SERVICE DOPPLER RADAR INDICATED THAT THE
THUNDERSTORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE AREA.
THEREFORE...THE SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO
EXPIRE.

LAT...LON 3373 8904 3373 8912 3436 8891 3436 8864
      3409 8871 3409 8872 3381 8878 3381 8892
      3375 8893 3375 8903
TIME...MOT...LOC 0123Z 270DEG 29KT 3434 8879 3372 8901

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 1, 5:54 PM CST, 56 minutes earlier.

Area forecast discussion, Feb 1, 5:54 PM CST, 56 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MEMPHIS TN
554 PM CST WED FEB 1 2012

.UPDATE...
UPDATED TO ADD 00Z AVIATION DISCUSSION.

&&

.PREV DISCUSSION... /ISSUED 320 PM CST WED FEB 1 2012/

DISCUSSION...

CLOUDS HAVE SCATTERED OUT RATHER WELL EARLY THIS AFTERNOON ACROSS
MUCH OF THE MIDSOUTH. THIS HAS ALLOWED TEMPERATURES TO REACH 70+
DEGREES ACROSS PORTIONS OF NORTHERN MISSISSIPPI WITH DEWPOINTS IN
THE LOW 60S ALONG EAST CENTRAL ARKANSAS AND THE MISSISSIPPI DELTA
REGION. SHOWERS AND THUNDERSTORMS HAVE DEVELOPED ACROSS CENTRAL
ARKANSAS BASICALLY ALONG A WEAK FRONTAL BOUNDARY. THIS BOUNDARY
WILL CONTINUE TO WORK ITS WAY TO THE EAST THROUGH THE REMAINDER OF
THE AFTERNOON AND EVENING TAPPING INTO A MODERATELY UNSTABLE
ENVIRONMENT. THIS WILL COINCIDE WITH THE PASSING OF A WEAK H5
SHORTWAVE AND RESULT IN SCATTERED SHOWERS AND THUNDERSTORMS ACROSS
THE MIDSOUTH. MODEL SOUNDINGS CONTINUE TO DEPICT MID LEVEL LAPSE
RATES AROUND 8 C/KM OVER THE MISSISSIPPI DELTA THIS EVENING AND
NEARLY UNI-DIRECTIONAL SHEAR. THIS COULD YIELD A FEW STRONG TO
SEVERE STORMS WITH LARGE HAIL BEING THE MAIN THREATS.

RIDGING AT THE SURFACE AND ALOFT WILL QUICKLY FILL IN BEHIND THE
PASSING SYSTEM OVERNIGHT AND INTO THURSDAY. SOME PATCHY FOG WILL BE
POSSIBLE OVERNIGHT ACROSS MAINLY NORTHERN MISSISSIPPI WHERE REMAINING
LOW LEVEL MOISTURE AND LIGHTER WINDS MAY YIELD FOG. OTHERWISE
THURSDAY SHOULD BE DRY WITH HIGH TEMPERATURES AROUND 70 ALONG AND
SOUTH OF THE WASHED OUT FRONTAL BOUNDARY.

FRIDAY THROUGH SATURDAY...ANOTHER BROAD H5 TROUGH OVER THE FOUR CORNERS
REGION WILL BEGIN TO SLIDE EAST AND INTO THE GREAT PLAINS.
CONCURRENTLY...THE ASSOCIATED SURFACE LOW WILL TRACK NORTHEAST
INTO CENTRAL MISSOURI. SHOWERS AND THUNDERSTORMS WILL BEGIN TO
PUSH INTO THE MIDSOUTH FRIDAY MORNING AND BECOME MORE NUMEROUS
FRIDAY AFTERNOON INTO SATURDAY AS A WARM FRONT TRIES TO SURGE
NORTH. MODELS ARE IN BETTER AGREEMENT WITH THIS SYSTEM WITH REGARD
TO TIMING AND INTENSITY. PROXIMITY OF THE BEST UPPER DYNAMICS AND
THE NORTHERN EXTENT OF THE WARM SECTOR ARE THE TWO MAIN LIMITING
FACTORS WITH REGARD TO SEVERE POTENTIAL.

FROM THIS POINT ON THE MODELS BEGIN TO DIVERGE. SUNDAY THROUGH
MIDWEEK NEXT WEEK THE GFS SWEEPS THE SURFACE LOW OFF THE EAST
COAST ABSORBING IT INTO THE MEAN UPPER FLOW. THIS ALLOWS SURFACE
HIGH PRESSURE...DRY CONDITIONS...AND MORE NORMAL TEMPERATURES TO
FILTER ACROSS THE MIDSOUTH. THE ECMWF HOWEVER TRIES TO OCCLUDE THE
SURFACE LOW ACROSS THE UPPER MISSISSIPPI RIVER VALLEY ESSENTIALLY
STALLING THE COLD FRONT ACROSS THE MIDSOUTH...THUS KEEPING
PRECIPITATION CHANCES FOR THE AREA THROUGH MONDAY. TRENDED WITH
NEIGHBORING OFFICES THROUGH THIS TIME FRAME AWAITING BETTER LONG
TERM MODEL AGREEMENT.

CCD

&&

.AVIATION...
00Z TAF CYCLE

CONVECTIVE COMPLEX PRODUCING SHOWERS AND THUNDERSTORMS AND
MVFR/IFR CONDITIONS ACROSS NORTH MISSISSIPPI AND UP TO SOUTHWEST
TENNESSEE AS OF 00Z TAF ISSUANCE. EXPECTING THIS ACTIVITY TO
DIMINISH ACROSS MEM/TUP/MKL BY 02/02Z. VFR CONDITIONS WILL RETURN
THIS EVENING...WITH A GRADUAL DETERIORATION TO MVFR CONDITIONS AS
SOME LOW STRATUS/REDUCED VISIBILITIES DEVELOPS OVERNIGHT.
CONFIDENCE IS LOW ON EXTENT OF STRATUS/FOG AS WINDS ARE
ANTICIPATED TO BEGIN INCREASING TO AROUND 7 KTS AROUND/AFTER 02/12Z
WITH CLEARING/IMPROVING CEILINGS THURSDAY MORNING. NONETHELESS...WILL
CONTINUE TO MONITOR SHORT TERM TRENDS THIS EVENING FOR LOW
STRATUS/FOG POTENTIAL OVERNIGHT.

CJC
&&

.PRELIMINARY POINT TEMPS/POPS...
MEM  51  67  51  67 /  80  10  10  70
MKL  45  67  43  66 /  40   0  10  70
JBR  45  63  44  58 /  40   0  10  70
TUP  52  70  48  67 /  90  10  10  70

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
MO...NONE.
MS...NONE.
TN...NONE.
&&
Hazardous weather outlook, Feb 1, 6:12 PM CST, 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MEMPHIS TN
612 PM CST WED FEB 1 2012

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>021-048>055-088>092-030215-
ALCORN-BENTON MS-CALHOUN-CARROLL-CHESTER-CHICKASAW-CLAY-COAHOMA-
CRAIGHEAD-CRITTENDEN-CROCKETT-CROSS-DESOTO-DECATUR-DUNKLIN-DYER-
FAYETTE-GIBSON-GREENE-HARDEMAN-HARDIN-HAYWOOD-HENDERSON-HENRY-
ITAWAMBA-LAFAYETTE-LAKE-LAUDERDALE-LAWRENCE-LEE AR-LEE MS-MADISON-
MARSHALL-MCNAIRY-MISSISSIPPI-MONROE-OBION-PANOLA-PEMISCOT-
PHILLIPS-POINSETT-PONTOTOC-PRENTISS-QUITMAN-RANDOLPH-SHELBY-
ST. FRANCIS-TALLAHATCHIE-TATE-TIPPAH-TIPTON-TISHOMINGO-TUNICA-
UNION-WEAKLEY-YALOBUSHA-
612 PM CST WED FEB 1 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST ARKANSAS...
THE MISSOURI BOOTHEEL...NORTH MISSISSIPPI...AND WEST TENNESSEE.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS CONTINUE TO PUSH EAST ACROSS
PORTIONS OF NORTH MISSISSIPPI...MAINLY BETWEEN INTERSTATE 55 AND
THE NATCHEZ TRACE PARKWAY. LARGE HAIL...DAMAGING WINDS...AND FREQUENT
CLOUD TO GROUND LIGHTNING WILL BE THE MAIN THREATS WITH THESE
STORMS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

STRONG STORMS MAY BE POSSIBLE AGAIN SATURDAY AFTERNOON AND
EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION HAS BEEN ACTIVATED THIS EVENING. PLEASE CALL
IN ANY REPORTS OF SEVERE WEATHER TO THE NATIONAL WEATHER SERVICE
IN MEMPHIS. SPOTTER ACTIVATION MAY BE NEEDED AGAIN SATURDAY.

CCD

In the hours before

Special weather statement, Feb 1, 5:11 PM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
511 PM CST WED FEB 1 2012

MSZ001-007-008-012345-
TUNICA MS-TATE MS-DE SOTO MS-
511 PM CST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 545 PM CST FOR...

  SOUTHERN DESOTO COUNTY IN NORTHEAST MISSISSIPPI...
  NORTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  NORTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING PEA SIZE HAIL OR LARGER WAS LOCATED 6
MILES WEST OF EUDORA AT 511 PM CST...MOVING EAST AT 25 MPH.

VERY HEAVY RAIN IS ALSO POSSIBLE WITH THIS THUNDERSTORM.

PEOPLE IN DESOTO...TATE AND TUNICA COUNTIES...INCLUDING LOCATIONS
NEAR HERNANDO...SHOULD MONITOR THIS STORM CLOSELY. THIS SIGNIFICANT
WEATHER ALERT ALSO INCLUDES HORN LAKE AND ROBCO LAKE.

&&

LAT...LON 3489 8983 3466 8987 3472 9031 3491 9024
TIME...MOT...LOC 2311Z 277DEG 23KT 3482 9022
Local storm report, Feb 1, 5:14 PM CST, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
514 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0500 PM     TSTM WND GST     1 N CLARKSDALE          34.21N 90.58W
02/01/2012  E50.00 MPH       COAHOMA            MS   LAW ENFORCEMENT

0500 PM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
02/01/2012                   COAHOMA            MS   LAW ENFORCEMENT

            TREE DOWN ON RENO STREET.

&&

CJC
Special weather statement, Feb 1, 5:33 PM CST, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MEMPHIS TN
533 PM CST WED FEB 1 2012

MSZ007-008-011-012-020000-
TUNICA MS-TATE MS-QUITMAN MS-PANOLA MS-
533 PM CST WED FEB 1 2012

...THE NATIONAL WEATHER SERVICE IN MEMPHIS HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY UNTIL 600 PM CST FOR...

  NORTHWESTERN PANOLA COUNTY IN NORTHWEST MISSISSIPPI...
  NORTH CENTRAL QUITMAN COUNTY IN NORTHWEST MISSISSIPPI...
  EXTREME SOUTHWESTERN TATE COUNTY IN NORTHWEST MISSISSIPPI...
  SOUTHEASTERN TUNICA COUNTY IN NORTHWEST MISSISSIPPI...

A STRONG THUNDERSTORM PRODUCING WAS LOCATED OVER CRENSHAW AT 533 PM
CST...MOVING EAST AT 40 MPH.

PEOPLE IN PANOLA...QUITMAN...TATE AND TUNICA COUNTIES SHOULD MONITOR
THIS STORM CLOSELY. THIS SIGNIFICANT WEATHER ALERT ALSO INCLUDES
ARKABUTLA LAKE.

&&

LAT...LON 3457 8981 3440 8986 3444 9029 3457 9028
TIME...MOT...LOC 2333Z 279DEG 35KT 3450 9019
Local storm report, Feb 1, 5:43 PM CST, 1 hour 7 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
543 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TORNADO          15 SE MARVELL           34.40N 90.73W
02/01/2012                   PHILLIPS           AR   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.

0439 PM     TSTM WND GST     TRENTON                 34.50N 90.86W
02/01/2012  E75.00 MPH       PHILLIPS           AR   LAW ENFORCEMENT

            STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
            PHILLIPS COUNTY.

0500 PM     TSTM WND GST     1 N CLARKSDALE          34.21N 90.58W
02/01/2012  E50.00 MPH       COAHOMA            MS   LAW ENFORCEMENT

0500 PM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
02/01/2012                   COAHOMA            MS   LAW ENFORCEMENT

            TREE DOWN ON RENO STREET.

&&

MRM
Local storm report, Feb 1, 5:51 PM CST, 59 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE MEMPHIS TN
551 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0439 PM     TORNADO          15 SE MARVELL           34.40N 90.73W
02/01/2012                   PHILLIPS           AR   LAW ENFORCEMENT

            LOCAL LAW ENFORCEMENT REPORTED TORNADO ON THE GROUND.

0439 PM     TSTM WND GST     TRENTON                 34.50N 90.86W
02/01/2012  E75.00 MPH       PHILLIPS           AR   LAW ENFORCEMENT

            STATE POLICE REPORTED 70-75 MPH WIND GUSTS ACROSS CENTRAL
            PHILLIPS COUNTY.

0444 PM     TSTM WND DMG     FRIARS POINT            34.37N 90.64W
02/01/2012                   COAHOMA            MS   EMERGENCY MNGR

            A SHED WAS DESTROYED. TREES WERE ALSO DOWN.

0500 PM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
02/01/2012                   COAHOMA            MS   LAW ENFORCEMENT

            TREE DOWN ON RENO STREET.

0500 PM     TSTM WND GST     1 N CLARKSDALE          34.21N 90.58W
02/01/2012  E50.00 MPH       COAHOMA            MS   LAW ENFORCEMENT

0505 PM     TSTM WND DMG     CLARKSDALE              34.20N 90.58W
02/01/2012                   COAHOMA            MS   EMERGENCY MNGR

            TREES DOWN IN A MOBILE HOME PARK.

0520 PM     TSTM WND DMG     DUNDEE                  34.52N 90.45W
02/01/2012                   TUNICA             MS   EMERGENCY MNGR

            TREES DOWN IN DUNDEE.

0530 PM     HAIL             BRUNSWICK               35.26N 89.77W
02/01/2012  E0.88 INCH       SHELBY             TN   TRAINED SPOTTER

            WINDS GUSTING TO 40 MPH.

0531 PM     HAIL             CURTIS STATION          34.33N 90.15W
02/01/2012  E1.00 INCH       PANOLA             MS   EMERGENCY MNGR

0535 PM     HAIL             1 S BATESVILLE          34.31N 89.94W
02/01/2012  E1.00 INCH       PANOLA             MS   EMERGENCY MNGR

0544 PM     HAIL             1 N COURTLAND           34.26N 89.94W
02/01/2012  E1.00 INCH       PANOLA             MS   EMERGENCY MNGR

&&

CCD
Local storm report, Feb 1, 6:15 PM CST, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
615 PM CST WED FEB 01 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0550 PM     HAIL             OLIVE BRANCH            34.95N 89.83W
02/01/2012  E0.88 INCH       DESOTO             MS   TRAINED SPOTTER

            REPORTED NEAR HACKS CROSS ROAD AND US-78

&&

CJC

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Feb 1, 6:13 PM CSTSevere Thunderstorm WarningMEGCalhoun, Lafayette, Pontotoc, Yalobusha47 min
Feb 1, 7:26 PM CSTSevere Thunderstorm WarningMEGChickasaw, Itawamba, Lee, Monroe64 min
Feb 2, 3:34 AM CSTDense Fog AdvisoryMEGAlcorn, Benton, Calhoun, Chickasaw, Coahoma, Itawamba and 15 more5 hr

Nearby

Severe Thunderstorm Warnings in Mississippi, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.